American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Sergey Khoroshkin and Maxim Nazarov. Mickelsson algebras and representations of Yangians. Trans. Amer. Math. Soc. 364 (2012) 1293-1367. MR 2869178.
Abstract, references, and article information   
View Article: PDF

[2] Yasushi Homma. Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 87-114. MR 2171224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tomasz Przebinda. A Capelli Harish-Chandra homomorphism. Trans. Amer. Math. Soc. 356 (2004) 1121-1154. MR 1984468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George B. Seligman. On idempotents in reduced enveloping algebras. Trans. Amer. Math. Soc. 355 (2003) 3291-3300. MR 1974688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boris Sirola. On supports and associated primes of modules over the enveloping algebras of nilpotent Lie algebras. Trans. Amer. Math. Soc. 353 (2001) 2131-2170. MR 1814065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Fischman, S. Montgomery and H.-J. Schneider. Frobenius extensions of subalgebras of Hopf algebras. Trans. Amer. Math. Soc. 349 (1997) 4857-4895. MR 1401518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Murray Gerstenhaber and Mary E. Schaps. Hecke algebras, $U_qsl_n$, and the Donald-Flanigan conjecture for $S_n$. Trans. Amer. Math. Soc. 349 (1997) 3353-3371. MR 1390035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacques Alev, Alfons Ooms and Michel Van den Bergh. A class of counterexamples to the Gel'fand-Kirillov conjecture. Trans. Amer. Math. Soc. 348 (1996) 1709-1716. MR 1321564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pierre Lalonde and Arun Ram. Standard Lyndon bases of Lie algebras and enveloping algebras . Trans. Amer. Math. Soc. 347 (1995) 1821-1830. MR 1273505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey Bergen and D. S. Passman. Delta methods in enveloping algebras of Lie superalgebras . Trans. Amer. Math. Soc. 334 (1992) 259-280. MR 1076611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. P. Smith. A class of algebras similar to the enveloping algebra of ${\rm sl}(2)$ . Trans. Amer. Math. Soc. 322 (1990) 285-314. MR 972706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anthony Joseph. Multiplicity of the adjoint representation in simple quotients of the enveloping algebra of a simple Lie algebra . Trans. Amer. Math. Soc. 316 (1989) 447-491. MR 1020500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Passman. Prime ideals in enveloping rings . Trans. Amer. Math. Soc. 302 (1987) 535-560. MR 891634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. T. Stafford. Endomorphisms of right ideals of the Weyl algebra . Trans. Amer. Math. Soc. 299 (1987) 623-639. MR 869225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Roe Goodman. Filtrations and canonical coordinates on nilpotent Lie groups . Trans. Amer. Math. Soc. 237 (1978) 189-204. MR 0469991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bertram Kostant and Juan Tirao. On the structure of certain subalgebras of a universal enveloping algebra . Trans. Amer. Math. Soc. 218 (1976) 133-154. MR 0404367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Lepowsky. On the Harish-Chandra homomorphism . Trans. Amer. Math. Soc. 208 (1975) 193-218. MR 0376792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1